MathSciNet Relay Station
MathSciNet bibliographic data
MR2153903 11B75 (05D05 20K01)
Green, B. A Szemerédi-type regularity lemma in abelian groups, with applications. Geom. Funct. Anal. 15 (2005), no. 2, 340–376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement